72.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Help ! I'm a swell girl!

2 REPLIES 2
Ms Merton
Member

Re: Help ! I'm a swell girl!

Hello - can be a symptom of blood pressure issues so you should mention to your oncologist, BCN or GP and have that checked/ruled out. Tamoxifen is messing with your hormonal balance which can then affect other parts of your system, as it were.  I did also get swelling with the Paclitaxel chemo but it went away a few weeks after treatment. 

Eian01
Member

Re: Help ! I'm a swell girl!

Hi Sheep, These are the possible side effects of chemotheraphy. Some chemotharahy drugs can cause fluid retention in the body which outcomes as the most noticible swelling in feet, ankles, hands and face. Hope things will change positively for you.

Sheep
Member

Help ! I'm a swell girl!

Does anyone out there suffer from swollen feet & ankles near end of day ? I'm on tamoxifen after chemo
Hope someone can give me advice
Thank you x